How do I get rid of black eyes after Injectable Fillers? (Photos)

I had cosmetic surgery under my eyes and 3 weeks later they still look like this. I have used arnica gel, hirudoid gel, dermovate ointment, locoid cream amongst others to assist the recovery process. Can you please advise me on any further tips to speed up this recovery process. Help!

Doctor Answers 2


Good question. It is common to have bruising after surgery. It sounds like you are currently on the right track. I would follow up with your provider for any further recommendations.

Bruising after Fillers

Dear jessiemarty:

Thank you for your question.  It is not uncommon to have bruising after injectable fillers, but this should normally subside in 1-2 weeks.  There is increased risk of bruising if one is taking oral anti-coagulants or blood thinners.  My recommendation is to see your physician asap for a thorough assessment.  Best wishes.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.